# SDR FDEA202209292397

- Difficulty date: September 29, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 8,548 hours, 4,007 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AT STATION OSS.499 L/E FORMER IS CRACKED (P/N: 114T2511-13) REPLACED FORMER (B67-57-002-3) AT LS FLE OSS 499 USING EA H-5720-T0370864P1 AS   REFERENCE.
